A 45-year-old female asked:
Just had transvaginal ultrasound yesterday. lining was thin and skyla was in place. yet today i have excessive bleeding with blood clots, pelvic pain, dizziness, nausea... what could have caused this?
2 doctor answers • 2 doctors weighed in
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
Did you have the vaginal ultrasound for locating the IUD position after its deployment yesterday? If, yes, bleeding is due to the IUD placement and you should contact with your doctor if heavy bleeding persists.
Answered Mar 30, 2022
Dr. Birendra Tandananswered
Urology 36 years experience
Thin vaginal lining and excessive manipulation of the probe can cause this- but that would have happened right away. Suggest you get checked by your Gyn right away. and let the ultrasound people know too.
Answered Mar 31, 2022
Last updated Mar 31, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.